Alert archive / Florida / High Surf Advisories in 2024
High Surf Advisory 13, NWS Melbourne, FL
NWS Melbourne, FL issued this high surf advisory at Nov 3, 2024, 2:18 PM EST for 5 counties in Florida. It took effect at Nov 3, 2024, 10:00 PM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2024, 2:18 PM EST (19:18 UTC)
- In effect from
- Nov 3, 2024, 10:00 PM EST
- Expired
- Nov 7, 2024, 2:00 AM EST
- In force
- 3 days
- Issued by
- NWS Melbourne, FL
Counties Brevard County, FL, Indian River County, FL, Martin County, FL, Saint Lucie County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 23 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
474 WHUS42 KMLB 031918 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 218 PM EST Sun Nov 3 2024 FLZ154-159-164-647-747-050700- /O.NEW.KMLB.SU.Y.0013.241104T0300Z-241105T0700Z/ /O.EXT.KMLB.RP.S.0035.000000T0000Z-241105T0700Z/ Coastal Indian River-Coastal Saint Lucie-Coastal Martin- Mainland Southern Brevard-Southern Brevard Barrier Islands- 218 PM EST Sun Nov 3 2024 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE MONDAY NIGHT... ...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM EST TUESDAY... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the High Surf Advisory, large breaking waves of 5 to 8 feet expected in the surf zone. * WHERE...Coastal Indian River, Coastal Saint Lucie, Coastal Martin, Mainland Southern Brevard and Southern Brevard Barrier Islands Counties. * WHEN...For the High Rip Current Risk, through late Monday night. For the High Surf Advisory, from 10 PM this evening to 2 AM EST Tuesday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is strongly discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ141-347-447-050700- /O.NEW.KMLB.SU.Y.0013.241105T0000Z-241105T0700Z/ /O.EXT.KMLB.RP.S.0035.000000T0000Z-241105T0700Z/ Coastal Volusia-Mainland Northern Brevard- Northern Brevard Barrier Islands- 218 PM EST Sun Nov 3 2024 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE MONDAY NIGHT... ...HIGH SURF ADVISORY IN EFFECT FROM 7 PM MONDAY TO 2 AM EST TUESDAY... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the High Surf Advisory, large breaking waves of 5 to 6 feet expected in the surf zone. * WHERE...Coastal Volusia, Mainland Northern Brevard and Northern Brevard Barrier Islands Counties. * WHEN...For the High Rip Current Risk, through late Monday night. For the High Surf Advisory, from 7 PM Monday to 2 AM EST Tuesday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is strongly discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
6 follow-up statements
754 WHUS42 KMLB 040844 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 344 AM EST Mon Nov 4 2024 FLZ154-159-164-647-747-050900- /O.EXT.KMLB.SU.Y.0013.000000T0000Z-241106T0900Z/ /O.EXT.KMLB.RP.S.0035.000000T0000Z-241105T0900Z/ Coastal Indian River-Coastal Saint Lucie-Coastal Martin- Mainland Southern Brevard-Southern Brevard Barrier Islands- 344 AM EST Mon Nov 4 2024 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the High Surf Advisory, large breaking waves of 5 to 8 feet expected in the surf zone. * WHERE...Coastal Indian River, Coastal Saint Lucie, Coastal Martin, Mainland Southern Brevard and Southern Brevard Barrier Islands Counties. * WHEN...For the High Surf Advisory, until 4 AM EST Wednesday. For the High Rip Current Risk, through late tonight. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is strongly discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ141-347-447-050900- /O.EXT.KMLB.SU.Y.0013.241105T0000Z-241106T0900Z/ /O.EXT.KMLB.RP.S.0035.000000T0000Z-241105T0900Z/ Coastal Volusia-Mainland Northern Brevard- Northern Brevard Barrier Islands- 344 AM EST Mon Nov 4 2024 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST WEDNESDAY... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the High Surf Advisory, large breaking waves of 5 to 7 feet expected in the surf zone. * WHERE...Coastal Volusia, Mainland Northern Brevard and Northern Brevard Barrier Islands Counties. * WHEN...For the High Rip Current Risk, through late tonight. For the High Surf Advisory, from 7 PM this evening to 4 AM EST Wednesday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is strongly discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ 15
156 WHUS42 KMLB 050853 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 353 AM EST Tue Nov 5 2024 FLZ141-154-159-164-347-447-647-747-060900- /O.EXT.KMLB.RP.S.0035.000000T0000Z-241106T0900Z/ /O.CON.KMLB.SU.Y.0013.000000T0000Z-241106T0900Z/ Coastal Volusia-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Mainland Southern Brevard- Southern Brevard Barrier Islands- 353 AM EST Tue Nov 5 2024 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the High Surf Advisory, large breaking waves of 5 to 7 feet in the surf zone. * WHERE...Coastal Volusia, Coastal Indian River, Coastal Saint Lucie, Coastal Martin, Mainland Northern Brevard, Northern Brevard Barrier Islands, Mainland Southern Brevard and Southern Brevard Barrier Islands Counties. * WHEN...For the High Rip Current Risk, through late tonight. For the High Surf Advisory, until 4 AM EST Wednesday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is strongly discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
861 WHUS42 KMLB 051817 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 117 PM EST Tue Nov 5 2024 FLZ141-154-159-164-347-447-647-747-060900- /O.EXT.KMLB.SU.Y.0013.000000T0000Z-241106T2100Z/ /O.CON.KMLB.RP.S.0035.000000T0000Z-241106T0900Z/ Coastal Volusia-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Mainland Southern Brevard- Southern Brevard Barrier Islands- 117 PM EST Tue Nov 5 2024 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 5 to 7 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Volusia, Brevard, Indian River, Saint Lucie, and Martin counties. * WHEN...For the High Surf Advisory, until 4 PM EST Wednesday. For the High Rip Current Risk, through late tonight. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is strongly discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
708 WHUS42 KMLB 060653 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 153 AM EST Wed Nov 6 2024 FLZ141-154-159-164-347-447-647-747-062100- /O.EXT.KMLB.RP.S.0035.000000T0000Z-241108T0600Z/ /O.CON.KMLB.SU.Y.0013.000000T0000Z-241106T2100Z/ Coastal Volusia-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Mainland Southern Brevard- Southern Brevard Barrier Islands- 153 AM EST Wed Nov 6 2024 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE THURSDAY NIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the High Surf Advisory, large breaking waves of 5 to 7 feet in the surf zone. * WHERE...Coastal Volusia, Brevard, Indian River, Saint Lucie, and Martin counties. * WHEN...For the High Rip Current Risk, through late Thursday night. For the High Surf Advisory, until 4 PM EST this afternoon. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is strongly discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
395 WHUS42 KMLB 061844 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 144 PM EST Wed Nov 6 2024 FLZ141-154-159-164-347-447-647-747-070700- /O.EXT.KMLB.SU.Y.0013.000000T0000Z-241107T0700Z/ /O.CON.KMLB.RP.S.0035.000000T0000Z-241108T0600Z/ Coastal Volusia-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Mainland Southern Brevard- Southern Brevard Barrier Islands- 144 PM EST Wed Nov 6 2024 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 2 AM EST THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 5 to 7 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Volusia, Brevard, Indian River, Saint Lucie, and Martin Counties. * WHEN...For the High Surf Advisory, until 2 AM EST Thursday. For the High Rip Current Risk, through late Thursday night. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... High surf will affect the beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. Swimmers should remain out of the water due to large breaking waves and dangerous surf conditions. Entering the surf is strongly discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
981 WHUS42 KMLB 070712 CFWMLB Coastal Hazard Message National Weather Service Melbourne FL 212 AM EST Thu Nov 7 2024 FLZ141-154-159-164-347-447-647-747-080600- /O.EXP.KMLB.SU.Y.0013.000000T0000Z-241107T0700Z/ /O.CON.KMLB.RP.S.0035.000000T0000Z-241108T0600Z/ Coastal Volusia-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Mainland Southern Brevard- Southern Brevard Barrier Islands- 212 AM EST Thu Nov 7 2024 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Dangerous rip currents and rough surf. In addition, expect 4 to 6 foot breaking waves in the surf zone. * WHERE...Coastal Volusia, Brevard, Indian River, Saint Lucie, and Martin Counties. * WHEN...Through late tonight. * IMPACTS...Dangerous swimming and surfing conditions. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Entering the surf is strongly discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this high surf advisory went out at Nov 3, 1:10 PM EST, 1 hour 8 minutes earlier.
Area forecast discussion, Nov 3, 1:10 PM EST, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
110 PM EST Sun Nov 3 2024
...New AVIATION...
.UPDATE...
Issued at 827 AM EST Sun Nov 3 2024
Forecast remains on track with no significant changes needed.
While the mid-upper levels are much drier today, the marine layer
remains very moist as indicated by the 80 pct LowRH in the 11Z XMR
sounding, which combined with the freshening onshore flow, will
continue to produce isolated onshore moving showers. Models are
still underselling rain chances, so continued a broad 20 pct PoP
across the area. Winds start to ramp back up as the pressure
gradient across Florida tightens, with easterly winds increasing
up to 15 mph with gusts up to 25 mph this afternoon, especially
along the coast. Afternoon highs a little on the warm side,
generally in the L80s. Inland winds settle to 5-10 mph tonight,
but speeds remain elevated along the coast. Overnight lows in the
upper U60-L70s.
&&
.PREVIOUS DISCUSSION...
Issued at 346 AM EST Sun Nov 3 2024
Key Messages:
-Drier today. Rain chances build into mid week.
-The National Hurricane Center continues to monitor a broad area
of low pressure over the southwestern Caribbean Sea, and there
is high confidence (80%) for tropical development within the next
48 hours.
-Increasing easterly flow will create hazardous beach and marine conditions
this week including a high risk of life threatening rip currents
and large breaking waves.
Today-Tonight...A drier airmass moves across the area today with
forecasted PWATs ranging 0.8-1.1" across the south and 1.1-1.4"
across the north. Model soundings indicate a shallow moisture layer
below 850mb in onshore flow. This should be enough to support
localized low topped showers (~15-20%) across the eastern peninsula
today. East winds increase up to 15 mph this afternoon with gusts of
20-25 mph at times. High temperatures are forecast a degree or two
above seasonal values, mostly in the low 80s. Temperatures overnight
fall into the upper 60s inland and low 70s along the coast.
Onshore swells are observed around 9-10 seconds at NOAA buoy 41009,
and a high risk of rip currents continues at all central Florida
Atlantic beaches today. Entering the water is not advised!
Monday-Wednesday...Higher rain chances are forecast Monday and into
mid week. A plume of locally higher moisture slides westward across
central Florida Monday fueling isolated to scattered showers (20-
30%) across much of the CWA. A deeper airmass advects from the south
Tuesday and Wednesday further increasing cloud cover and rain
chances each day. PoPs between 20-40% Tuesday become 50% area wide
by Wednesday. Lapse rates remain poor limiting any mention of
lightning. High temperatures are forecast in the low to mid 80s.
Building humidity will produce peak heat index values in the low
90s Tuesday and Wednesday.
Increasing easterly flow will cause hazardous beach and marine
conditions each day. Building seas will create rough surf and large
breaking waves in the surf zone. NWPS guidance further supports a
high risk of life threatening rip currents into at least mid week.
Seas up to 10 ft offshore will become increasingly hazardous to
small craft operators.
The National Hurricane Center continues to monitor a broad area of
low pressure over the southwestern Caribbean Sea. There is now high
confidence (80%) for development into a tropical depression over
the next couple of days. The system is forecast to gradually move
north to northwestward over the central and western Caribbean Sea.
Global deterministic model runs continue to indicate the feature
moving into the Gulf around mid week, but spread and uncertainty
remains high. The high spread and uncertainty will likely
continue until a well defined center develops. That being said, it
still remains too early to determine what, if any, impacts could
occur across east central Florida. Residents and visitors should
continue to monitor the forecast for updates.
Thursday-Saturday... Uncertainties from the midterm period extend
into the long range forecast. Rain chances remain highly dependent
on the evolution of the aforementioned tropical system. The current
PoP forecast heavily relies on NBM guidance, keeping a scattered
mention of showers on Thursday before generally drying into late
week. Onshore flow continues with model outputs varying between an
east or southeast component. High temperatures are forecast in the
low to mid 80s, but this range could vary as PoPs and cloud cover
become more certain.
&&
.MARINE...
Issued at 346 AM EST Sun Nov 3 2024
Today-Tonight...Persistent onshore flow increases to 15-20 kts
across the local waters today, further increasing between 18-23 kts
tonight. Hazardous seas build and spread becoming 6-8 ft. Small
Craft Advisories continue across the offshore legs of the Brevard
and Treasure Coast waters. Advisories will extend to cover all
offshore waters (20-60nm) this afternoon before extending to include
all east central Florida zones (0-60nm) late this evening. Isolated
showers are forecast.
Monday-Thursday...Seas become increasingly hazardous, building to 7-
10 ft. East winds increase to 20-25 kts by Monday night remaining
elevated into mid week. Small Craft Advisories will likely need to
be extended through the period with future forecast issuances.
Isolated to scattered showers are forecast nearshore Monday with
coverage increasing across the waters each day through the week.
&&
.AVIATION...
(18Z TAFs)
Issued at 110 PM EST Sun Nov 3 2024
Continued iso SHRA are moving onshore this afternoon with most
sites experiencing VFR conditions. Brief MVFR are possible where
heavier SHRA impact a terminal. East winds 10-15 kt are gusting
20-25 kt at times, especially as SHRA occur. Winds decrease to 10
kt after 02z before increasing again after 12-14z Mon. VCSH
continue thru the period for coastal sites, though TEMPOs for
SHRA may be needed after 12z Mon.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 71 82 72 85 / 20 20 10 20
MCO 69 83 71 85 / 20 30 10 30
MLB 72 83 75 84 / 30 30 20 30
VRB 73 83 76 85 / 30 30 20 30
LEE 68 84 69 86 / 10 20 10 20
SFB 68 83 71 85 / 20 30 10 30
ORL 70 84 71 86 / 20 30 10 30
FPR 73 83 75 84 / 30 30 20 40
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 7 PM this evening to 10 PM EST Monday
for AMZ550-552-555.
Small Craft Advisory from 4 PM this afternoon to 10 PM EST
Monday for AMZ570.
Small Craft Advisory until 10 PM EST Monday for AMZ572-575.
&&
UPDATE...Haley
AVIATION...SchaperHazardous weather outlook, Nov 3, 4:57 AM EST, 9 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 457 AM EST Sun Nov 3 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-040230- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 457 AM EST Sun Nov 3 2024 This Hazardous Weather Outlook is for east central Florida. .DAY ONE...Today and tonight. .RIP CURRENT AND SURF IMPACT... A high risk of life-threatening rip currents exists at all central Florida Atlantic beaches. Entering the water is highly discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. .WIND AND SEA IMPACT... Hazardous boating conditions will spread across the local Atlantic waters as seas build between 6 to 8 feet. A Small Craft Advisory remains in effect for the offshore (20-60nm) Brevard and Treasure Coast waters. The Small Craft Advisory will expand across the offshore (20-60nm) Volusia waters this afternoon before further extending to include all nearshore zones (0-20nm) this evening. .RIVER FLOOD IMPACT... The St. Johns River continues a gradual decline, remaining in Moderate Flood Stage at Astor and in Minor Flood Stage near Lake Harney, Deland, and Sanford. Interests along the St. Johns River near these points should continue to anticipate minor to moderate flood impacts for the foreseeable future. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Marine and surf conditions are forecast to remain poor to hazardous into mid week which includes a High Risk of rip currents. Onshore winds increase on Monday becoming breezy to windy through mid week. Moisture increases this week with scattered rain chances building through at least Thursday. Periods of locally heavy rainfall will be possible on Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Law
Nearby
High Surf Advisories in Florida, 2024Every high surf advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.